# SDR DLL13952368

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Baffle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INLET ANTI-ICE BAFFLE IS CRACKED AT 7:00 O'CLOCK POS.  REPAIRED PER SRM 54-34-00 FIG 804.  FOUND AT HMV.
